Skip to Content

Join the 'Botox' group to help and get support from people like you.

Botox Questions

 Clear

We found 97 questions associated with the 'Botox' topic.

What are some of the side effects of to much Botox in the neck?

Posted 24 Nov 2017 by Talkalotdj 0 answers

I get Botox for my Dystonia and my Dr increased my dosage really fast and I think I got to much because I feel worse than ever. I have been getting Botox for years and never felt this bad before! I have a lot of pain, muscle cramps worse than my normal cramps, I keep forgetting things, tired and ...

Debilitating Nausea with Topamax.. is it just as bad with XR form, trokendi?

Posted 2 Nov 2017 by CarleyCoop 1 answer

I am 26 y/o female and a headache/migraine sufferer for over 10 years. I was put on topamax years ago and had severe, debilitating nausea. Moving a finger or eyeball would worsen nausea. I would pretty much (figuratively speaking) be paralyzed by how bad the nausea, loss of appetite was. Over 6 ...

Are there any drugs in the Botox family that do not contain human albumin?

Posted 19 Oct 2017 by Bergeson2 1 answer

I want to try Botox for migraines, but do not want human albumin in the ingredients.

Botox - When does the infection stop?

Posted 14 Oct 2017 0 answers

Mom had Botox on the bladder about 3 months ago. She has continued to have numerous infections and still has the tubes. Seems like never ending story! Any suggestions on how she can make this better? When shes on antibiotics and oain relief she is fine once complected back to square one again... ...

I am a kidney pancreas transplant post one year. Will Botox in my forhead cause any problems?

Posted 14 Sep 2017 by Marycloern 0 answers

I'm wondering if the botulism would cause any ill affects to my transplanted organs? I have had Botox in the past for severe lines in my four head between the eyes and never had any problems with Botox in the past?

Dysport vs Botox: What's the difference?

Posted 12 Sep 2016 1 answerFAQ by Drugs.com

Dysport and Botox both have cosmetic uses. But what is the difference between these botulinum toxins?

Painful innercourse since having Botox?

Posted 10 Jul 2017 by Neveragain17 0 answers

I had botox in my bladder on May 26th. Since then I have been on antibiotics for 4 weeks due to reoccurring UTI's - the last one for 2 weeks and it was the last oral antibiotic that showed in my culture that might work - after this I am looking at IM only. My question is - has anyone else ...

I've had severe fatigue. Can botox for migraines cause this?

Posted 20 May 2017 by Kblovie 1 answer

... fatigue from shots?

I've had migraines for 20+ yrs. Been on alot. I'm allergic to triptans. I've done the botox thing?

Posted 8 May 2017 by Mom2eli 2 answers

... with no help. What are some of the stronger meds for pain? Any help is greatly appreciated

How long does Botox take to wear off in the bladder I had it done 8 1/2 months ago and retenton?

Posted 29 Apr 2017 by Lorraine11 0 answers

I have had constant UTI's and constant different antibiotics with urosepsis. It has caused my overall physical health to deteriorate due to the stress of going to A & E with infections that are resistant to certain antibiotics!

Have been in status migrainosus for 2+ years; nothing will break it (chronic migraines w/aura for?

Posted 21 Apr 2017 by MakeADifference 0 answers

... 13+), headache specialist is not helping. Extreme light/sound/smell sensitivity, nausea, head alodynia. Currently receiving Botox/nerve blocks (alternating) every three months; daily meds: Topomax, verapamil, memantine, feverfew and CoQ10, plus Imitrex/Naprosyn as further "abortives" ...

Botox for migraines, fighting for treatment?

Posted 28 Mar 2017 by Sophia1022 2 answers

Hi, I have been a Chronic migraine sufferer since I was 14. Now more convinced I have cluster headaches. I am on all the usual meds (Topamax, Triptans, Fiorcet) and tons of anti anxiety meds. I just finished a Medrol Steroid pack and while the migraines have decreased in intensity I am still ...

When I stopped Botox my headache increased?

Posted 4 Mar 2017 by Eckosmom 1 answer

I had been taking Botox shots for 6 months when my insurance company decided not to pay no more. The shots did help. Now months later my migraines are a lot more intense, with nausea & dizziness. Is this normal? Should I call my neurologist?? Any suggestions would be great. Thanks

Page 1 2 3 4 5 6 7 Next

Ask a Question

Further Information

Related Condition Support Groups

Facial Wrinkles, Migraine, Cervical Dystonia, Dystonia, Overactive Bladder, Blepharospasm, Chronic Spasticity, Hyperhidrosis, Lower Limb Spasticity, Upper Limb Spasticity, Migraine Prevention, Migraine Prophylaxis, Strabismus, Urinary Incontinence

Botox Patient Information at Drugs.com

Search this Group